# SDR IPXA2016042002400

- Difficulty date: March 24, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2212302533
- Part serial: 0606
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  NR 2 ENGINE RT CORE COWL AFT FRAME CHAFE DAMAGE AND ELONGATED FASTENER HOLES REPAIRED CORE COWL IAW EA 011-5420-01-A6204 REV. IR AND EO MD11-7110-60463-A.
